05-19-2004, 06:30 PM #1
acne worse before getting better w/accutane
is this normal? how long for it to start drying out and working at 40mg/day first hand knowledge will be very helpful!
05-19-2004, 06:33 PM #2
Yes. It got worse for me before it got better. I don't remember exactly how long it took, it was a long time ago. I think it might have been about a month.
05-19-2004, 06:39 PM #3New Member
- Join Date
- Apr 2004
Yeah, totally normal. After about a week of it being worse it will start to get better, hang in there!
05-19-2004, 09:37 PM #4
Took me a month and half, then it got better. It is getting all the bad stuff out of your pours first man. Hang in there, cause the end results are awesome!! And keep sunscreen on because I was out in the sun for 2 hours palying ball and my lips got burnt and blew up like a clowns mouth.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)